Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 368, Number 1
HTML articles powered by AMS MathViewer

Extremes of $\alpha (\boldsymbol {t})$-locally stationary Gaussian random fields
Enkelejd Hashorva and Lanpeng Ji PDF
Trans. Amer. Math. Soc. 368 (2016), 1-26
Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions
Frank Merle and Hatem Zaag PDF
Trans. Amer. Math. Soc. 368 (2016), 27-87
Gauss-Markov processes on Hilbert spaces
Ben Goldys, Szymon Peszat and Jerzy Zabczyk PDF
Trans. Amer. Math. Soc. 368 (2016), 89-108
Diffusivity in multiple scattering systems
Timothy Chumley, Renato Feres and Hong-Kun Zhang PDF
Trans. Amer. Math. Soc. 368 (2016), 109-148
Criticality for Schrödinger type operators based on recurrent symmetric stable processes
Masayoshi Takeda PDF
Trans. Amer. Math. Soc. 368 (2016), 149-167
Deuring’s mass formula of a Mumford family
Mao Sheng and Kang Zuo PDF
Trans. Amer. Math. Soc. 368 (2016), 169-207
Some equations for the universal Kummer variety
Bert van Geemen PDF
Trans. Amer. Math. Soc. 368 (2016), 209-225
Reflected spectrally negative stable processes and their governing equations
Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka PDF
Trans. Amer. Math. Soc. 368 (2016), 227-248
Weakly proper group actions, Mansfield’s Imprimitivity and twisted Landstad duality
Alcides Buss and Siegfried Echterhoff PDF
Trans. Amer. Math. Soc. 368 (2016), 249-280
Gradient estimates of harmonic functions and transition densities for Lévy processes
Tadeusz Kulczycki and Michał Ryznar PDF
Trans. Amer. Math. Soc. 368 (2016), 281-318
A Lipschitz stable reconstruction formula for the inverse problem for the wave equation
Shitao Liu and Lauri Oksanen PDF
Trans. Amer. Math. Soc. 368 (2016), 319-335
Positroids and non-crossing partitions
Federico Ardila, Felipe Rincón and Lauren Williams PDF
Trans. Amer. Math. Soc. 368 (2016), 337-363
The quantum Gromov-Hausdorff propinquity
Frédéric Latrémolière PDF
Trans. Amer. Math. Soc. 368 (2016), 365-411
Symbol length in the Brauer group of a field
Eliyahu Matzri PDF
Trans. Amer. Math. Soc. 368 (2016), 413-427
Noncommutative mirror symmetry for punctured surfaces
Raf Bocklandt; With an appendix by Mohammed Abouzaid PDF
Trans. Amer. Math. Soc. 368 (2016), 429-469
Finite group actions on certain stably projectionless C$^*$-algebras with the Rohlin property
Norio Nawata PDF
Trans. Amer. Math. Soc. 368 (2016), 471-493
Amenability and covariant injectivity of locally compact quantum groups
Jason Crann and Matthias Neufang PDF
Trans. Amer. Math. Soc. 368 (2016), 495-513
Hopf algebras having a dense big cell
Julien Bichon and Simon Riche PDF
Trans. Amer. Math. Soc. 368 (2016), 515-538
A characterization of a new type of strong law of large numbers
Deli Li, Yongcheng Qi and Andrew Rosalsky PDF
Trans. Amer. Math. Soc. 368 (2016), 539-561
Foliated stochastic calculus: Harmonic measures
Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino PDF
Trans. Amer. Math. Soc. 368 (2016), 563-579
Randomness and differentiability
Vasco Brattka, Joseph S. Miller and André Nies PDF
Trans. Amer. Math. Soc. 368 (2016), 581-605
Liouvillian integrability of polynomial differential systems
Xiang Zhang PDF
Trans. Amer. Math. Soc. 368 (2016), 607-620
Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras
Sean Rostami PDF
Trans. Amer. Math. Soc. 368 (2016), 621-646
Harmonic degree 1 maps are diffeomorphisms: Lewy’s theorem for curved metrics
Gaven J. Martin PDF
Trans. Amer. Math. Soc. 368 (2016), 647-658
The topological complexity of Cantor attractors for unimodal interval maps
Simin Li and Weixiao Shen PDF
Trans. Amer. Math. Soc. 368 (2016), 659-688
On cubic elliptic varieties
Jürgen Hausen, Antonio Laface, Andrea Luigi Tironi and Luca Ugaglia PDF
Trans. Amer. Math. Soc. 368 (2016), 689-708
Bigraphical arrangements
Sam Hopkins and David Perkinson PDF
Trans. Amer. Math. Soc. 368 (2016), 709-725
Some dynamical properties of pseudo-automorphisms in dimension $3$
Tuyen Trung Truong PDF
Trans. Amer. Math. Soc. 368 (2016), 727-753